Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/23391
Title: On Ito's formula for elliptic diffusion processes
Author: Bardina i Simorra, Xavier
Rovira Escofet, Carles
Keywords: Integrals estocàstiques
Anàlisi estocàstica
Integrals estocàstiques
Stochastic analysis
Issue Date: 2007
Publisher: Bernoulli Society for Mathematical Statistics and Probability
Abstract: Bardina and Jolis [Stochastic process. Appl. 69 (1997) 83-109] prove an extension of Ito's formula for F(Xt, t), where F(x, t) has a locally square-integrable derivative in x that satisfies a mild continuity condition in t and X is a one-dimensional diffusion process such that the law of Xt has a density satisfying certain properties. This formula was expressed using quadratic covariation. Following the ideas of Eisenbaum [Potential Anal. 13 (2000) 303-328] concerning Brownian motion, we show that one can re-express this formula using integration over space and time with respect to local times in place of quadratic covariation. We also show that when the function F has a locally integrable derivative in t, we can avoid the mild continuity condition in t for the derivative of F in x.
Note: Reproducció del document publicat a: http://projecteuclid.org/euclid.bj/1186503488
It is part of: Bernoulli, 2007, vol. 13, núm. 3, p. 820-830
URI: http://hdl.handle.net/2445/23391
ISSN: 1350-7265
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
551774.pdf132.27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.